I Think finasteride Is Feminizing My Body, Is It All In My Head?!

1212

Established Member
My Regimen
Reaction score
64
I think finasteride does have a feminizing effect on some men. If you look at a lot of transplant pictures, you’ll notice some guys faces become more feminine-looking in the after picture and it’s because they’re on finasteride
 
Last edited:

BadInvertor

Banned
My Regimen
Reaction score
107
Being a more potent hormone than testosterone itself and actually being prescribe as a first line of attack for transgenders in their transitioning process it's actually logical that it could do such a thing, all tho i don't think the feminizing it gives it's that much compared to other drugs that get rid of the full DHT and Test itself... That's why it's called a sex hormone and has a lot of functions in the body, since you are in your mothers womb, at puberty and even after and even if it's use starts diminishing with age maybe and even if you get some bad things from it also, like a lot of body hair for some, some get acne, some hair loss, some more aggressive than others, etc..
And if you search enough on the internet for pictures and videos of people before and after finasteride you will see a lot of them are changed and their faces and bodies actually look more feminine, to an extent of course and it depends on the individual itself also, it's genes, bla bla , etc
 

Ilia

Established Member
My Regimen
Reaction score
16
after only 1 or 2 times per week using of finasteride my skin on face is more softer/baby like. also i have more hairgrowth and new ones on face, hands/forearms/arm, body and legs!
 

Retinoid

Senior Member
My Regimen
Reaction score
556
I did not notice any feminization even taking 2.5mg/day sometimes. However, I definitely initially had an increase in facial oil and more propensity to get body pimples (not acne). I believe the body probably upregulates 5AR1 to some degree when 5AR2 has been inhibited which would explain these transient changes.
 

StevenGerrard

Established Member
My Regimen
Reaction score
146
My body hair is definitely weaker and lighter (without a shadow of a doubt). The rest might be physiological or BS but I'm certain that my body hair is getting weaker by the day.
 
Last edited:

justbeconfident

Established Member
My Regimen
Reaction score
72
check this guys face in his first video 40 days on finasteride

and check how feminine he looks now, its almost as if hes gay nowadays, absolutely different person, from a man to homo, less masculine facial lines, high pitches voice

if you are unlucky, finasteride will f*** you up real good
 

Baldy12345

Established Member
My Regimen
Reaction score
85
check this guys face in his first video 40 days on finasteride

and check how feminine he looks now, its almost as if hes gay nowadays, absolutely different person, from a man to homo, less masculine facial lines, high pitches voice

if you are unlucky, finasteride will f*** you up real good

It looks like he’s gained some weight in the second video + he’s happy with his results.
 

OldnBald

Experienced Member
My Regimen
Reaction score
555
check this guys face in his first video 40 days on finasteride

and check how feminine he looks now, its almost as if hes gay nowadays, absolutely different person, from a man to homo, less masculine facial lines, high pitches voice

if you are unlucky, finasteride will f*** you up real good
Dear lord haha. This guy is gay, I'd bet almost anything on it. And if not, I see no change except more hair. This site haha.
 

StevenGerrard

Established Member
My Regimen
Reaction score
146
check this guys face in his first video 40 days on finasteride

and check how feminine he looks now, its almost as if hes gay nowadays, absolutely different person, from a man to homo, less masculine facial lines, high pitches voice

if you are unlucky, finasteride will f*** you up real good

good results (given his starting point). he needs to ditch the comb over (in order to conceal his lack of temple points) and just own up that he needs a FUE/hair transplant.

I agree that he looks more "femme" in the after vids

whatever... I'm not stopping now.
 

1212

Established Member
My Regimen
Reaction score
64
It looks like he’s gained some weight in the second video + he’s happy with his results.
The facial bloating is what adds to the feminizing effect. The guys who appear to be on finasteride lose their jawline to an extent and their face becomes rounder and more womanly. It doesn't happen to every guy on finasteride but it does happen to some. The guy in the videos isn't as noticeable as some but his chin is less well-defined so it's possible it's the finasteride.
 
Last edited:

DonaldAnderson

Experienced Member
Reaction score
5
I felt nipple sensitivity and lots of weird things. I am not keeping my hairline as much but I am glad I'm done with finasteride. Some of you made some large jumps about the character of the OP.
 

Ollie

Senior Member
My Regimen
Reaction score
1,837
My E went up 62% on finasteride . Took a hit to my libido for sure but definitely no feminisation. Face is just as hollow and as bony as before . Hasn’t hindered bodybuilding progress - apart from maybe finding it harder to stay as lean (estrogen related) . Skin is just as average as before. My a**h** is just as hairy as well.

It’s in your head.

Also get bloods to see where your E is. Should have ideally had them before as well for baseline comparison. Also 9 weeks is nothing - you’re still likely go through initial shedding .
 

stachu

Experienced Member
My Regimen
Reaction score
472
Some drugs should be pernamently prohibited for mentaly sensitive people with early sign's of depression. Even, if they eating sugar in placebo groups on studies they experiencing sides worse than controlled-on-drug groups.

Funny.

Love to read these comments from our talented internet scientists, always great input. With all these "evidences and experience " here and there we can assume that chances of getting sides on finasteride are like REAL 60% and half of them persisent even after one pill! while yet, there is 10% people experiencing sides on Dutasteride... :D

Some guys here could easly join Post Finasteride Fundation after taking Saw Palmetto.

And for being serious now, stop f*****g overthinking everything and keep things simple. Check your Estradiol, if its in range, you are good to go and even if its a little to high you will not notice it that something changed. Second, stop reading these sh*t comments from people with 0 basic
endocrinology knowledge including they dont know how hormonal mechanism of action work on body and brain and most of them has sides from only reading finasteride leaflet not mentioning pills lol

PS. Regarding the feet, i always had soft skin here. Also had some comments on my feet on beach or swiming pools and etc. Also never had smelly feet even once. Lol
 
Last edited:

1212

Established Member
My Regimen
Reaction score
64
My E went up 62% on finasteride . Took a hit to my libido for sure but definitely no feminisation. Face is just as hollow and as bony as before . Hasn’t hindered bodybuilding progress - apart from maybe finding it harder to stay as lean (estrogen related) . Skin is just as average as before. My a**h** is just as hairy as well.

It’s in your head.
Just because it effects you one way (you may not have even realized the side effects yet, or you're lucky) doesn't mean it effects everyone else the same way and you can make such bold statements.
Some drugs should be pernamently prohibited for mentaly sensitive people with early sign's of depression. Even, if they eating sugar in placebo groups on studies they experiencing sides worse than controlled-on-drug groups.

Funny.

Love to read these comments from our talented internet scientists, always great input. With all these "evidences and experience " here and there we can assume that chances of getting sides on finasteride are like REAL 60% and half of them persisent even after one pill! while yet, there is 10% people experiencing sides on Dutasteride... :D

Some guys here could easly join Post Finasteride Fundation after taking Saw Palmetto.

And for being serious now, stop f*****g overthinking everything and keep things simple. Check your Estradiol, if its in range, you are good to go and even if its a little to high you will not notice it that something changed. Second, stop reading these sh*t comments from people with 0 basic
endocrinology knowledge including they dont know how hormonal mechanism of action work on body and brain and most of them has sides from only reading finasteride leaflet not mentioning pills lol

PS. Regarding the feet, i always had soft skin here. Also had some comments on my feet on beach or swiming pools and etc. Also never had smelly feet even once. Lol
The same response I gave to the other guy goes for you as well.

Just because it hasn't happened to you doesn't mean it doesn't happen to anyone. Google the side effects of finasteride - facial bloating is one. This is from Mayo Clinic:
  • Bloating or swelling of the face, arms, hands, lower legs, or feet.
Some people experience side effects, some don't. You’re not a Doctor so you shouldn’t dismiss people reporting side effects
 
Last edited:

badhabiz

Experienced Member
My Regimen
Reaction score
204
it's a dht blocker. an anti androgen.
it does its thing.
of course it affects people differently.
 

Fkdup

Established Member
My Regimen
Reaction score
183
Well, it figures. finasteride is one of those medicine given to guys who wants to change their sex.
 
Top